I've been on Pristiq for exactly two weeks. The first week, no side effects and I felt good. The second week, I want to cry all the time from bad depression, I can't breathe or sleep because of bad anxiety, and I keep wanting to puke (thought I had swine flu) because of the nausea. What I want to know is if people who've taken the pill think there'll be a return for me to the state I was in last week (of not hating everything) or if these negative side effects mean I have to move on. To a seventh goddamn pill.
Why did Pristiq work excellently for a week, then make me so much worse?
- 12 Nov 2009 by eric_242424
- 19 Apr 2012
- pristiq, depression, anxiety, side effect
Added 12 Nov 2009:
And were these pills transitory for you guys? The suicidal ideation - will that pass? Cuz that shit is scary. It's just so weird that I had no introductory side effects for a whole week, and then my world came crashing down.
Added 12 Nov 2009:
*were these side effects transitory, not were these pills transitory
It may be that the side effects were delayed, my mother had an antibiotic and she took it feeling fine for about seven days and then everything changed, shivers, emotional rollercoaster, and the Doc said it was a severe reaction to the antibiotics with the morphine that is in her pain pump... maybe cut the dose and see if it seems to lessen the upset stomachness and or ask your Doc for some promethazene for the nausea. Best of luck
Yikes, you really should stop immediately if you're having suicidal thoughts on Pristiq and call your doctor.
It isn't unusual for the side-effects to worsen after a week... could be hormonal, or just the way your body works... not abnormal.
Hopefully you will find something that works. I suffer from treatment resistant depression, so I understand your frustration. Good luck!
I had the same exact thing happen to me...
I am half way through week 2 now. The first 24 hours absolutely sucked... I switched from Cipralex (Lexapro for you Americans) to Pristiq for my GAD, and I guess because they are two different types of drug, I was pretty much re-wiring my brain. I was hallucinating, and was absolutely panicky one second, then laughing my butt off the next... pretty much manic! I took my pill and these side-effects went away within a half hour and I was fine,(my doctor thinks I was feeling this way due to the drug not being completely in my system just yet and it was time for me to take another as I had nothing in my body controlling my brain functions) my anxiety had never been so controlled! It truly was a breath of fresh air!
My second week however, I started worrying a lot about getting older and having my family start passing away and when I pass away how upset they will all be and I was just a mess over it... I cried at the drop of a hat! SO NOT LIKE ME!
This only lasted about 3 days and now I am back to feeling amazing!
I know you posted this a looooooong time ago... but I would love to hear your successful... or not so successful stories, and experiences with Pristiq.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2009 • 3 answers
Posted 7 Apr 2010 • 2 answers
I've just started Pristiq two days ago for anxiety and depression. My doctor didn't tell me whether?
Posted 17 Apr 2010 • 1 answer
Abilify - Can abilfy make your anger and anxiety worse? 14 yr olds aggression and temper has doubled
Posted 9 Dec 2014 • 2 answers
I am about to go on to Pristiq 100mg after stopping Lexapro 20mg about 4 months ago and now falling?
Posted 7 Jan 2016 • 2 answers